# SDR COMA0660116

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 17,085 hours, 14,642 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5230 - DURING CVG APPROACH RECEIVED A STEERING INOPERATIVE MESSAGE ON GEAR EXTENSION, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED STEERING COMPONENTS, PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
